# SDR JJBA20220926041

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 36,131 hours, 24,521 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Condition: Loose
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WONT OPEN FROM INSIDE. INSPECTED AND FOUND MCD INTERNAL HANDLE LOOSE IN SHAFT, TIGHTENED HANDLE BOLT. OPS CHECK GOOD, NO ADJUSTMENTS MADE.
